# SDR AALA202505026225

- Difficulty date: February 21, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 75,887 hours, 29,479 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING FORWARD LUG, FORWARD FACE LOWER CORNER WEB CRACKED ON THE KEEL BEAM BETWEEN FR 42 AND FR 43 AT RIB W10. REPLACED HINGE FITTING PER EA 362968.
